Positive Solutions for a Second-Order -Laplacian Boundary Value Problem with Impulsive Effects and Two Parameters
Meiqiang Feng
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
The author considers an impulsive boundary value problem involving the one-dimensional p -Laplacian , where and are two parameters. Using fixed point theories, several new and more general existence and multiplicity results are derived in terms of different values of and . The exact upper and lower bounds for these positive solutions are also given. Moreover, the approach to deal with the impulsive term is different from earlier approaches. In this paper, our results cover equations without impulsive effects and are compared with some recent results by Ding and Wang.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/534787.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/534787.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:534787
DOI: 10.1155/2014/534787
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().